# SDR AALA202511180973

- Difficulty date: November 15, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 77,917 hours, 37,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY LIGHTS NOT OPERATING USING THE CABIN EMER LIGHTSWITCH ON THE FA PANEL NOR WHEN USING THE COCKPIT EMER EXIT LT SWITCH UNLESS AN AC SOURCE IS AVAILABLE. PERFORMED BITE OF THE PTP AND FOUND FAULT MESSAGES "EPSU UNIT FWD L" AND "EPSU COMM AFT L".TEST OF THE FWD L EPSU SHOWED UNIT FAULT. MAINTENANCE REPLACED FWD EPSU UNIT IAW AMM 33-51-38.
